Professor Department of Mathematics

Professor of Mathematics, SUSTech.

Research Interests: Dynamical Systems and Ergodic Theory

Personal Profile

Research Interests

Dynamical Systems and Ergodic Theory

Education

Ph.D. 1993 IMPA, Rio de Janeiro, Brazil

B.S. 1990 University of the Republic, Uruguay

Employment

2016- present Professor of Mathematics, Southern University of Science and Technology

2002-2016  Professor of Mathematics, Univerisity of the Republic, Uruguay

1995-2002 Associate Professor, Univerisity of the Republic, Uruguay

1993-1995 Assistant Professor, Univerisity of the Republic, Uruguay

1987-1993  Teaching Assistant, Univerisity of the Republic, Uruguay

Honors

Simons Associate, ICTP, Trieste, Italy, since 2014.

Researcher of the PEDECIBA (program of basic sciences, Uruguay) since 1994 (at the highest level since 2013).

Research

Research Interests: Dynamical Systems and Ergodic Theory


Publications Read More

A non-dynamically coherent example on T3, Annales de l’Institut Henri Poincaré, Vol. 33, 1023-1032, 2016, joint with F. Rodriguez Hertz and J. Rodriguez Hertz.

· Intrinsic ergodicity of partially hyperbolic diffeomorphisms with hyperbolic linear part, Proceedings of the American Mathematical Society, Vol. 140, 1973–1985, 2012.

· New criteria for ergodicity and non-uniform hyperbolicity, Duke Mathematical Journal, Vol. 160, 599–629, 2011, joint with F. Rodriguez Hertz, J. Rodriguez Hertz and A. Tahzibi.

· Tori with hyperbolic dynamics in 3-manifolds, Journal of Modern Dynamics, Vol. 5, 185–202, 2011, joint with F. Rodriguez Hertz and J. Rodriguez Hertz.

· Uniqueness of SRB measures on surfaces, Communications in Mathematical Physics, Vol. 306, 35–49, 2011, joint with F. Rodriguez Hertz, J. Rodriguez Hertz and A. Tahzibi.

· Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1d-centerbundle, Inventiones Mathematicae, Vol. 172, 353–381, 2008, joint with F. Rodriguez Hertz and J. Rodriguez Hertz.

· Partial hyperbolicity and ergodicity in dimension 3, Journal of Modern Dynamics, Vol. 2, 187–208, 2008, joint with F. Rodriguez Hertz and J. Rodriguez Hertz.

· A survey of partially hyperbolic dynamics, Fields Institute Comm. , Vol. 51, 35–88, 2007, joint with F. Rodriguez Hertz and J. RodriguezHertz.

· Minimality of strong stable and unstable foliations for partially hyperbolic diffeomorphisms, Journal de l’Institut de Mathématiques de Jussieu, Vol.1(4), 513–541, 2002, joint with C. Bonatti and L. J. Díaz.

· Partial hyperbolicity and robust transitivity, Acta Mathematica, Vol. 183, 1–43, 1999, joint with L.J. D´ıaz and E. Pujals.

· Abundance of hyperbolicity in the C1 topology, Annales Scientifiques de L’Ecole Normale Superieure, quatriéme série, t. 28, 747–760, 1995.

News More

  • The mathematics department held the spring strategy seminar in 2019

    2019-12-02
  • Shuli college of our university will hold the tutor work in 2019 and the meeting of new tutors

    2019-12-02
  • Celebrating the 50 years of the Berkeley school

    2019-12-02

Lab members Read More

Join us

Faculty positions in Mathematics, Applied Mathematics, Statistics and Financial Mathematics

Visiting Assistant Professor (VAP) Positions in All Areas of Mathematics

Postdoc Positions in All Areas of Mathematics

SUSTech offers highly competitive salaries and benefits.

Please get more details on https://math.sustech.edu.cn/teacher.html or send an email to liuar@sustech.edu.cn

Read More

Contact Us

Contact Address

4 floor, Building 3, Hui Yuan

Office Phone

0755-88018118

Email

ures@sustc.edu.cn

Copyright © 2018 All Rights Reserved.